Quantitative study of quasi-one-dimensional Bose gas experiments via the stochastic Gross-Pitaevskii equation

  1. Lookup NU author(s)
  2. S Parimala A Saminathan
  3. Dr Donatello Gallucci
  4. Professor Nikolaos Proukakis
Author(s)Cockburn SP, Gallucci D, Proukakis NP
Publication type Article
JournalPhysical Review A
Year2011
Volume84
Issue2
Pages
ISSN (print)1050-2947
ISSN (electronic)1094-1622
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherAmerican Physical Society
URLhttp://dx.doi.org/10.1103/PhysRevA.84.023613
DOI10.1103/PhysRevA.84.023613
Actions    Link to this publication
Share